MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading the patient from the ambulance the medic at the head end of the stretcher allegedly released the stretcher from the safety hook prior to the foot end medic fully lowering the head end legs and the stretcher rolled off the deck of the ambulance and tipped.The patient allegedly sustained an abrasion to the left elbow and complained of arm and lower back pain.The patient was evaluated at the hospital but no further details were provided.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation at the customer's location.There was no observation of structural damage to the stretcher and it was operating as intended.The contributing factor to the incident is being associated with unintentional use error.
 
Event or Problem Description

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9382832900
MDR Report Key18267917
Report Number1523574-2023-00042
Device Sequence Number3956045
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)230224
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight127 KG